# SDR SWAA2023070565016

- Difficulty date: May 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOOR BEAM UPPER CHORD HAS CORROSION AROUND THE NUT PLATE HOLE AT LBL 45<[01] SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-70-51-2R-6 REPAIR 6 ARE APPLICABLE TO THIS A/C;[02] CORROSION AROUND THE NUTPLATE HOLE AT LBL45 OF BS 986 FLOOR BEAM UPPER CHORD FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS AT THE NUTPLATE HOLE. NO DAMAGE BLENDOUT ON THE UPPER SURFACE OF THE FLOOR BEAM IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[03] CUT AND REMOVED THE DAMAGED PART OF THE FLOOR BEAM UPPER CHORD BY 1.2LX1.0W IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205 SHEET 1;[10] FABRICATED LOCATED AND DRILLED NEW REPAIR PARTS; STRAP FROM 7075-T6 CLAD 0.100 LOT#1489800-1; NEW ANGLE FROM BAC1490-2887 7075-T6 LOT#1504136-1; AND NEW FILLER FROM 7075-T6 LOT#1529990-1 PER SRM 53-70-51-2R-6 PARAGRAPH 4.F.(4) TABLE 204; SRM 51-40-05-0G-0; OK TO TREAT AND PRIME REPAIR PARTS;
